# SDR 99ZZZX2422

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N359VS
- Make and model: Israel 1125
- Aircraft serial: 039
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 25W653120570
- Condition: Gouged
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON AIRCRAFT, THE REAR BAGGAGE COMPARTMENT UPHOLSTERY PANELING WAS REMOVED AND A MAIN FUEL LINE PN 25W653120-570 ON THE RT SIDE WAS DISCOVERED TO HAVE GOUGES IN THE LINE.  THE GOUGES APPEAR TO BE CREATED BY EXCESSIVE LENGTH OF UPHOLSTERY SCREWS.
